# SDR 03FDEA00181

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOWER FRAME AROUND NUT PLATE HOLES, B.S.720, LBL 16 TO LBL 21, W.L. 200  AT PREVIOUS REPAIR.
